Hokkaido Mathematical Journal

No.1

KURAMOCHI Zenjiro,
On quasi Dirichlet bounded harmonic functions
Hokkaido Mathematical Journal, 8 (1979) pp.1-22
TANAKA Noboru,
On the equivalence problems associated with simple graded Lie algebras
Hokkaido Mathematical Journal, 8 (1979) pp.23-84
SINGH S. K., BERG John R.,
The growth of entire and meromorphic functions
Hokkaido Mathematical Journal, 8 (1979) pp.85-91
HIRANO Yasuyuki,
A commutativity theorem for left s-unital rings
Hokkaido Mathematical Journal, 8 (1979) pp.92-94
FUJIMURA Shigeyoshi,
$Q$-projective transformations of an almost quaternion manifold
Hokkaido Mathematical Journal, 8 (1979) pp.95-102
FUKUSHIMA Hiroshi,
Finite groups admitting an automorphism of prime order I
Hokkaido Mathematical Journal, 8 (1979) pp.103-114
HERING Christoph,
A theorem on group spaces
Hokkaido Mathematical Journal, 8 (1979) pp.115-120
ONODERA Takeshi,
A note on linearly compact modules
Hokkaido Mathematical Journal, 8 (1979) pp.121-125
IMAI Masato,
Cauchy problems for the operator of Tricomi's type
Hokkaido Mathematical Journal, 8 (1979) pp.126-143